# SDR CALA2021063000994

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5348004820200
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) MAIN CABIN, AFT CABIN FR 68 JUST OUTBOARD OF FLOOR BEAM AT Y1292, FLOOR STRUCTURE HAS CORROSION ON EDGE. DOT 10 2-130() CUT-OUT DAMAGED AREA OF FLOOR BEAM/ DOORSLIDE AT FR68 Y1292. INS TALLED REPAIR PARTS 2EA. FILLER AND 1EA. REPAIR ANGLE IAW SRM 53 -41-14-300-001 FIG 001 SHEET 3 DET G
